Nilpotent flows of S1-invariant Hamiltonian systems on 4-dimensional symplectic manifolds

Authors

  • I. O. Parasyuk
  • A. M. Samoilenko

Abstract

We investigate S1-invariant Hamiltonian systems on compact 4-dimensional symplectic manifolds with free symplectic action of a circle. We show that, in a rather general case, such systems generate ergodic flows of types (quasiperiodic and nilpotent) on their isoenergetic surfaces. We solve the problem of straightening of these flows.

Published

25.01.1997

Issue

Section

Research articles

How to Cite

Parasyuk, I. O., and A. M. Samoilenko. “Nilpotent Flows of S1-Invariant Hamiltonian Systems on 4-Dimensional Symplectic Manifolds”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 1, Jan. 1997, pp. 122–140, https://umj.imath.kiev.ua/index.php/umj/article/view/4991.